Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Recurring white patches on legs, elbows, finger tips, allopathic treatment done. Taking Dicaris. Suggestion?

I have white patches on my legs, elbow , and finger tips . The patches in the legs sometimes goes off and reapperars and these patches are 30 years old. I didn t try for treatment. When it appears on the finger tips few years back I tried for allopathy , used on repigmentation lotion and it aggravated the problems more. I stopped. Now I am on Ayurvedic treatment and the doctor advised me to take Dicaris /9150 mg) twice a week. Advise me what to do. S.S. Islam New Delhi
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

I am Dr. Rahul Nagar from New Delhi. I am a qualified dermatologist. You are most probably suffering from vitiligo, which is very common and completely harmless disorder of pigmentation. If you want, you may consult me for personal advice.

I am not sure how ayurveda works since I am an allopathic doctor but there are multiple treatments for vitiligo like PUVA, NB-UVB, steroid creams, immunomodulators, surgery, laser.

I can help you.

Dr. Rahul Nagar
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor